# SDR 98ZZZX3643

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2305870
- Condition: Lack Of Lube
- Location: Engine
- Part time: 21,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOV HAS BLUE GREASE WASHED OUT.  SENT FOR REPAIR.
